Per citar aquest document:
Scopus: 0 cites, Web of Science: 0 cites,
Dilations and full corners on fractional skew monoid rings
Pardo, E.

Data: 2014
Resum: In this note we will show that the dilation result obtained for fractional skew monoid rings, in the case of a cancellative left Ore monoid S acting on a unital ring A by corner isomorphisms, holds in full generality. We apply this result to the context of semigroup C*-crossed products.
Nota: Número d'acord de subvenció JuntadeAndalucía/FQM-298
Nota: Número d'acord de subvenció JuntadeAndalucía/P11-FQM-7156
Nota: Número d'acord de subvenció MICINN/MTM2011-28992-C02-02
Nota: Número d'acord de subvenció CURGC/2009SGR1389
Nota: The author is supported by PAI III grants FQM-298 and P11-FQM-7156 of the Junta de Andalucía, by the DGI-MICINN and European Regional Development Fund, jointly, through Project MTM2011-28992-C02-02 and by 2009 SGR 1389 grant of the Comissionat per Universitats i Recerca de la Generalitat de Catalunya.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Fractional skew monoid ring ; Semigroup C-crossed product
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 155-177, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_58114_07

23 p, 419.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2016-06-05

   Favorit i Compartir